# SDR UF6A971221

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Heater Lead
- Part number: AMP324533
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,926 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5719 - IN FLIGHT, NR 2 ENGINE DE-ICE CWP WITH PROP CAPTION ILLUMINATED.  MAINTENANCE REPAIRED HEATER LEAD ON NR 4 BLADE, NR 2 ENGINE.  PROP DE-ICE CHECKED GOOD.  (M)
